RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1990, Volume 54, Issue 1, Pages 159–172 (Mi izv1110)  

This article is cited in 4 scientific papers (total in 4 papers)

Hardy–Littlewood problems on the uniform distribution of arithmetic progressions

V. A. Oskolkov


Full text: PDF file (614 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1991, 36:1, 169–182

Bibliographic databases:

UDC: 511+511.9
MSC: 11J83, 11J99
Received: 21.12.1987

Citation: V. A. Oskolkov, “Hardy–Littlewood problems on the uniform distribution of arithmetic progressions”, Izv. Akad. Nauk SSSR Ser. Mat., 54:1 (1990), 159–172; Math. USSR-Izv., 36:1 (1991), 169–182

Citation in format AMSBIB
\Bibitem{Osk90}
\by V.~A.~Oskolkov
\paper Hardy--Littlewood problems on the uniform distribution of arithmetic progressions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1990
\vol 54
\issue 1
\pages 159--172
\mathnet{http://mi.mathnet.ru/izv1110}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1044053}
\zmath{https://zbmath.org/?q=an:0711.11024|0702.11040}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991IzMat..36..169O}
\transl
\jour Math. USSR-Izv.
\yr 1991
\vol 36
\issue 1
\pages 169--182
\crossref{https://doi.org/10.1070/IM1991v036n01ABEH001969}


Linking options:
  • http://mi.mathnet.ru/eng/izv1110
  • http://mi.mathnet.ru/eng/izv/v54/i1/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Oskolkov, “The Hardy–Littlewood problem for regular and uniformly distributed number sequences”, Russian Acad. Sci. Izv. Math., 44:2 (1995), 359–371  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. D.S. Lubinsky, “The Size of (q; q)nforqon the Unit Circle”, Journal of Number Theory, 76:2 (1999), 217  crossref
    3. Baxa C., “Calculation of Improper Integrals Using Uniformly Distributed Sequences”, Acta Arith., 119:4 (2005), 373–406  crossref  mathscinet  zmath  adsnasa  isi
    4. E. A. Sevast'yanov, I. Yu. Yakupov, “Estimates of the Averaged Sums of Fractional Parts”, Math. Notes, 99:2 (2016), 320–329  mathnet  crossref  crossref  mathscinet  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:235
    Full text:79
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019